Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Concerning suspension spheres


Author: Ronald H. Rosen
Journal: Proc. Amer. Math. Soc. 23 (1969), 225-231
MSC: Primary 57.01
DOI: https://doi.org/10.1090/S0002-9939-1969-0267591-8
MathSciNet review: 0267591
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Andrews and M. Curtis, $ n$-space modulo an arc, Ann. of Math. (2) 75 (1962), 1-7. MR 0139153 (25:2590)
  • [2] R. H. Bing, The cartesian product of a certain nonmanifold and a line is $ {E^4}$, Ann. of Math. (2) 70 (1959), 399-412. MR 0107228 (21:5953)
  • [3] M. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 0117695 (22:8470b)
  • [4] -, Locally flat imbeddings of topological manifolds, Ann. of Math. (2) 75 (1962), 331-341. MR 0133812 (24:A3637)
  • [5] P. W. Harley, On suspending homotopy spheres, Proc. Amer. Math. Soc. 19 (1968), 1123-1124. MR 0234470 (38:2787)
  • [6] M. Hirsch, ``On homotopy spheres of low dimension'' in Differential and combinatorial topology, Princeton Univ. Press, Princeton, N. J., 1965. MR 0179800 (31:4042)
  • [7] R. Kirby, On the set of non-locally flat points of a submanifold of codimension one, Ann. of Math. (2) 88 (1968), 281-290. MR 0236900 (38:5193)
  • [8] K. Kwun, Factors of $ N$-space, Michigan Math. J. 9 (1962), 207-211. MR 0151946 (27:1927)
  • [9] K. Kwun and F. Raymond, Manifolds which are joins, Trans. Amer. Math. Soc. 111 (1964), 108-120. MR 0158382 (28:1607)
  • [10] M. H. A. Newman, The engulfing theorem for topological manifolds, Ann. of Math. (2) 84 (1966), 555-571. MR 0203708 (34:3557)
  • [11] F. Raymond, Separation and union theorems for generalized manifolds with boundary, Michigan Math. J. 7 (1960), 7-21. MR 0120638 (22:11388)
  • [12] R. Rosen, $ {E^4}$ is the cartesian product of a totally non-euclidean space and $ {E^1}$, Ann. of Math. (2) 73 (1961), 349-361. MR 0124888 (23:A2198)
  • [13] -, Examples of non-orthogonal involutions of euclidean spaces, Ann. of Math. (2) 78 (1963), 560-566. MR 0155310 (27:5244)
  • [14] -, Stellar neighborhoods in polyhedral manifolds, Proc. Amer. Math. Soc. 14 (1963), 401-406. MR 0150781 (27:768)
  • [15] -, Polyhedral neighborhoods in triangulated manifolds, Bull. Amer. Math. Soc. 69 (1963), 359-361. MR 0146808 (26:4328)
  • [16] -, The five dimensional polyhedral Schoenflies theorem, Bull. Amer. Math. Soc. 70 (1964), 511-516. MR 0163298 (29:601)
  • [17] S. Smale, A Vietoris mapping theorem for homotopy, Proc. Amer. Math. Soc. 8 (1957), 604-610. MR 0087106 (19:302f)
  • [18] J. Stallings, The piecewise-linear structure of Euclidean space, Proc. Cambridge Philos. Soc. 58 (3) (1962), 471-488. MR 0149457 (26:6945)
  • [19] R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloq. Publ., vol. 32, Amer. Math. Soc., Providence, R. I., 1963. MR 0182958 (32:440)
  • [20] M. Curtis, Cartesian products with intervals, Proc. Amer. Math. Soc. 12 (1961), 819-820. MR 0126286 (23:A3582)
  • [21] K. Borsuk, Ueber die Abbildungen der metrischen kompakten Raüme auf die Kreislinie, Fund. Math. 20 (1933), 230 ff.
  • [22] E. Čech, Sur les continus peaniens unicohérents, Fund. Math. 20 (1933), 232 ff.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.01

Retrieve articles in all journals with MSC: 57.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0267591-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society